RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 5, Pages 1100–1110 (Mi smj2700)  

This article is cited in 2 scientific papers (total in 2 papers)

On the chief factors of maximal parabolic subgroups of twisted classical groups

V. V. Korablevaab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
b Chelyabinsk State University, Chelyabinsk, Russia

Abstract: For the finite simple groups of twisted Lie types $^2A_l$ and $^2D_l$, we specify the description for the chief factors of a maximal parabolic subgroup which are involved in its unipotent radical. We prove a theorem in which, for every maximal parabolic subgroup of the groups $^2A_l(q^2)$ and $^2D_l(q^2)$ , we give the fragments of the chief series involving in the unipotent radical of this parabolic subgroup. The generators of the corresponding chief factors are presented in tables.

Keywords: finite group of Lie type, parabolic subgroup, chief factor, unipotent radical.

DOI: https://doi.org/10.17377/smzh.2015.56.510

Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:5, 879–887

Bibliographic databases:

UDC: 512.542.5
Received: 08.01.2015

Citation: V. V. Korableva, “On the chief factors of maximal parabolic subgroups of twisted classical groups”, Sibirsk. Mat. Zh., 56:5 (2015), 1100–1110; Siberian Math. J., 56:5 (2015), 879–887

Citation in format AMSBIB
\Bibitem{Kor15}
\by V.~V.~Korableva
\paper On the chief factors of maximal parabolic subgroups of twisted classical groups
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 5
\pages 1100--1110
\mathnet{http://mi.mathnet.ru/smj2700}
\crossref{https://doi.org/10.17377/smzh.2015.56.510}
\elib{http://elibrary.ru/item.asp?id=24817499}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 5
\pages 879--887
\crossref{https://doi.org/10.1134/S0037446615050109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363722400010}
\elib{http://elibrary.ru/item.asp?id=24963139}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944905022}


Linking options:
  • http://mi.mathnet.ru/eng/smj2700
  • http://mi.mathnet.ru/eng/smj/v56/i5/p1100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Korableva, “On the chief factors of parabolic maximal subgroups of special finite simple groups of exceptional Lie type”, Siberian Math. J., 58:6 (2017), 1034–1041  mathnet  crossref  crossref  isi  elib
    2. V. V. Korableva, “O glavnykh faktorakh parabolicheskikh maksimalnykh podgrupp gruppy $ ^2F_4(2^{2n+1})$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 99–106  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:142
    Full text:40
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020